# SDR AALA20120402001

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 59,219 hours, 30,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK AND FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK BY FORWARD LAVATORY.  OPS CHECK NORMAL.
